Resolution of periapical radiolucency following pulpotomy

Moule A.J. and Oswald R.J. (1983) Resolution of periapical radiolucency following pulpotomy. Journal of Endodontics, 9 9: 388-389. doi:10.1016/S0099-2399(83)80191-5


Author Moule A.J.
Oswald R.J.
Title Resolution of periapical radiolucency following pulpotomy
Journal name Journal of Endodontics   Check publisher's open access policy
ISSN 0099-2399
Publication date 1983-01-01
Year available 1983
Sub-type Article (original research)
DOI 10.1016/S0099-2399(83)80191-5
Open Access Status Not yet assessed
Volume 9
Issue 9
Start page 388
End page 389
Total pages 2
Place of publication BALTIMORE
Publisher WILLIAMS & WILKINS
Language eng
Keyword Dentistry, Oral Surgery & Medicine
Dentistry, Oral Surgery & Medicine
DENTISTRY, ORAL SURGERY & MEDICINE
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collections: ResearcherID Downloads - Archived
Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 8 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 19 Jun 2017, 11:15:40 EST by Alexander John Moule